HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
038巻3号 (1957.9) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/3903

Files in This Item:

File Description SizeFormat
ronso0380300300.pdf1349KbAdobe PDF
Download
Title: 一次不等式系の解に関する幾何学的考察
Other Titles: Geometrical Consideration of the Solutions of a System of Linear Inqualities
Authors: 鍋谷, 清治
Issue Date: 1-Sep-1957
Publisher: 日本評論新社
Citation: 一橋論叢
Volume: 38
Issue: 3
Start Page: 236
End Page: 256
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/3903
Text Version: publisher
Appears in Collections:038巻3号 (1957.9)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback